# SDR YENA2024031200407

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 79,038 hours, 28,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND HOLE 6 AT FRAME 20RH DOUBLE JOGGLE AREA STOP FITTING N7. CRACK DIRECTION IS 10 O'CLOCK AND CRASCK DEPTH IS 0.100 INCH; (RESOLVED ON W/O: 1284156 TASKCARD: NR-00022) REF AEROMAN W.O. 2024 41/1 NR 2024- 54655 - PERFORMED REPAIR ON HOLE 6 LOC. FR20RH JOGGLE AREA AT LEVEL DOOR STOP FITTING #7. IAW A320 SRM 53-11-12-300-12.
